# SDR DALA2024090908852

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 109,533 hours, 15,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 EMERGENCY EXIT SIGN IS DETACHED ON THE FLIGHT DECK. CORRECTIVE ACTION: EXIT SIGN REFITTED AND OPS OK. (5261892)
